# SDR ASAA2015121314229

- Difficulty date: December 13, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 35,818 hours, 10,839 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK AND ENGINE START CONT CAB ZONE TEMP AMBER LIGHT ILLUMINATED ON RECALL CHECK.  ACFT GROUNDED. PERFORMED PACK/ZONE TEMP CONTROLLER BITE CK.  ALL PASS GO IAW AMM 21-51-00.
